MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM
Model Number 380614-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/02/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the cause of the reported complication cannot be determined.There was no report of a malfunction.
 
Event or Problem Description
It was reported that after a da vinci-assisted procedure, the patient sustained a bowel obstruction.The surgeon does not relate the patient's postoperative bowel obstruction to the initial robotic procedure.The specifics of the patient's complication are unknown.The patient was treated for the bowel obstruction.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24630456
Report Number2955842-2026-16613
Device Sequence Number8985905
Product Code NAY
UDI-Device Identifier00886874110690
UDI-Public(01)00886874110690
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380614-08
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2012
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale